Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Baldness, dandruff prone using min-top foam and tabs. Need to ask a doctor to continue?

hi doctor. i have baldness probs, i was under treatment since one year, i was using min-top foam and some tabs suggested by my doc, there was good growth almost my scalp was covered and last two months ago i had dandruff and all my hair which were grown were fall. i m again turning to bald again. please suggest shall i continue using the foam and tabs ?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello dear .
Thanks for the query.
you need to continue the treatment, min-top acts only if you keep applying it.
once you stop using , again there will be hair fall.
at present you have dandruff also, so please use ketoconazole shampoo.
Thank you
Answered: Thu, 14 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor